# SDR DHL2003752006

- Difficulty date: November 29, 2003
- Submitted: December 4, 2003
- Operation: Air carrier
- Aircraft: N752DH
- Make and model: Boeing 727223
- Aircraft serial: 22466
- Engine: Pwa JT8D15
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 2 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C, D

## Discrepancy

ENGINE NR 2 COMPRESSOR STALL WHEN ON POSITION RUNNING UP THE ENGINES AT 80 PERCENT, HIGH CROSSWIND COMPONENT.  INSPECTED NR 2 ENGINE FAN, NO DEFECTS NOTED.  ACCESS HATCH SECURED IAW M/M 71-00 PAGE 608.
